# SDR JJBA20121031009

- Difficulty date: November 1, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 29,764 hours, 41,458 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 78249050
- Part serial: 970814
- Condition: Malfunctioned
- Location: Propeller
- Part time: 27,309 hours, 39,347 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE NR 2 ENGINE WAS SURGING 15 - 20 PERCENT TORQUE IN FLIGHT WITH THE PROPS AT 1050.   DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.   MX TRACED THE ISSUE A THE PROP CONTROL UNIT.  UPON REPLACEMENT OF THE PCU AN OPERATIONAL CHECK PRODUCED SATISFACTORY RESULTS.
